# SDR DALA2021120707564

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 64,895 hours, 20,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 AFT LEFT UPPER LIFE RAFT PRESSURE CYLINDER READ 1800 PSI ON GAUGE (DOOR ASSIST BOTTLE). CORRECTIVE ACTION: REMOVED AND REPLACED 4L DOOR ASSIST RESERVOIR PER B757 AMM 52-11. (7867474)
